# SDR 99ZZZX1970

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345KA
- Make and model: Dhav DHC2MK1
- Aircraft serial: 1306
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Axle
- Part number: 10D34761
- Condition: Cracked
- Location: Ski
- Part time: 2,500 hours
- Component: Fluidyne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FEDERAL/FLUIDYNE C5000 ONE-PIECE SKI AXLES (PN 10D3476-1) SHOWED STRESS FRACTURES WHERE SKI ACTUATOR ARM ROTATES.
